Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    0
  • views
    28,792

Around 550 days post accutane

encaskcus

396 views

So as you can tell by the blog entry I have been off accutane for quite some time now. I still get the occasional break out every now and then but that isn't a big deal. What is a big deal is now my skin is scarred worse than ever before. I was taking a look at some of my previous blog posts and I remember writing that my scars are starting to fade and everything is looking better but I don't know what happened. The skin on my forehead, nose, mouth, and inner cheek area is perfect. But on both sides of my face where my sideburns would be, is completely scarred. And it is bad. And there is this thing that is inside my skin on one side. I went to my dermatologist months ago and he said it is just a cyst that is underneath the skin and wanted to give me a steroid shot but I wanted to go the natural way and let it come out on its own. After a couple months it's still here.

I'm usually a pretty patient person. The scars that I had before faded after sometime and I'm just going to hope these do as well.

And just a tip for anyone is on accutane or is just getting off, if you start to develop ANY signs of early scarring, AVOID THE SUN AT ALL COSTS AND WEAR SPF WHEN YOU CAN'T. I am pretty sure this is what caused my scarring.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×